On the $d$th power residue symbol of function fields
Bull. Korean Math. Soc. 2009 Vol. 46, No. 6, 1151-1152
Published online November 1, 2009
Su Hu
Tsinghua University
Abstract : In this short notice, we prove a new result about the $d$th power residue symbol of function fields, by modifying the method of W. Kohnen in the paper published in Bull. Korean Math. Soc. $\bf 45$ (2008), no. 2, 273--275.
Keywords : $d$th power residue symbol, polynomial ring
MSC numbers : 11T55
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd